# SDR SWIA201437350

- Difficulty date: May 2, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 25,322 hours, 23,254 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR CAUTION MESSAGE DURING APPROACH AND SMOKE IN THE COCKPIT FROM THE FLOOR UP.  REPLACED SERVICED DOOR OUTER HANDLE PROXIMITY SENSOR.
